ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAVE® CLEAR; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
MC33131 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint of leaks on item mc33131 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.
Event or Problem Description
It was reported on an unknown date that a 7" (18 cm) appx 0.43 ml, pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer generated a leak during patient use.It was reported that they are experiencing leaking radioactive isotopes at the end of the nuclear medicine infusion.This also happened even if they have a dual-cap disinfection cap on the end of the clave.The leaking occurred after they unhooked anything from the line, the syringe containing blood, after injecting isotopes, after injecting saline, etc.There was patient involvement and no human harm.